| Model Number |
MMT-723LNAL |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the insulin pump had blank display.The customer stated that the contacts on the battery cap and battery compartment was neither damaged nor corroded.Customer stated that the display did not return.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.